# SDR SWIA2020081151727

- Difficulty date: July 23, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 39,640 hours, 33,770 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Condition: Gouged
- Location: Bs 341
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED AT FS 341 BETWEEN STR 24R AND STR 25R.    REPAIRED GOUGE IN FUSELAGE SKIN AT FS 341 BETWEEN STR 24R AND STR 25R IAW MHIRJ REO AND SKYWEST TASK CARD.
